# SDR CALA2023030100578

- Difficulty date: February 28, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N822UA
- Make and model: Airbus A319-131
- Aircraft serial: 948
- Aircraft time: 74,498 hours, 32,167 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Tray
- Part number: D5348001921795
- Condition: None
- Location: Fr68-69
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN WET AREA RH FR68-FR69 O/B TRAY FASTENER HOLES ELONGATE D PER HAECO LCQ N/R 9290816/22816 GENERATED BY V061629. FABRICATED TRAY AT AFT CABIN WET AREA R/H FR68-69 O/B IAW A319 D RAWING 18D53480019 & REMOVED & REPLACED OLD TRAY IAW A319 SRM 51 -72-11-911-001 ACMP BY MECH V929087 INSP V061757.
